# SDR ASAA2023092145253

- Difficulty date: September 21, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N920AK
- Make and model: Boeing 737-9
- Aircraft serial: 44086
- Aircraft time: 7,450 hours, 2,212 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Part number: 3224KGBA2
- Part serial: HG076976
- Condition: Faulted
- Location: #1 Engine
- Part time: 7,450 hours, 2,212 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START AND BEGING OF TAXI #1 ENGINE CONTROL ILLUMINATED. AFTER FOLLOWING THE CHECKLIST THAT HAD NO ACTION ITEMS THE LIGHT HAD EXTINGUISHED AND DID NOT COME UP AGAIN ON RECALL PER MAINTENANCE CONTROL RETURNED TO THE GATE. GROUNDED - YES. STATUS DISPLAYS ENGINE 1 CONTROL EXISTING FUALT LOGGED 71-09001 REF IFIM TASK G71-00-00-810-836, AMM 46-13-02.  PERFORMED IFIM TASK G71-00-00-810-836, AFTER SETTING EEC MAINT ENG 1 TO TEST FAULT CODE 71-09001 DOES NOT SHOW. PERFORMED PRESENT LEG FAULT CHECK AND FOUND #1 ENG FAULT CODE 77-43022. CONTINUED WOTH IFIM G77-12-00-810-806, FOUND N1 SENSOR CH B RESISTANCE OUT OF LIMITS HIGH. WIRING CHECK BETWEEN EEC B AND N1 SENSOR DP510B SATISFACTORY. REQUIRES N1 SPEED SENSOR.  REMOVED AND REPLACED #1 ENG N1 SPEED SENSOR REF AMM 77-12-01-400-801 STEPS (3)H-I,1) REQUIRES OPS CHECK.  N1 SPEED SENSOR OPS CHECKS GOOD IAW AMM 71-00-00-800-804-G00.
